advertisement
Question
Posted by: lolo | 2011/10/26

bladder problem

Since Monday i have been experiencing some bladder irritation and i took Pyridium which helped a lot. I was ok since then until this morning: the problem has started again and when i pee there''s blood or blood clots. what is causing this problem and how can i treat it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lolo

You have a urinary tract infection and you will have to consult your doctor for an urine analysis and a course of oral antibiotics.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement